# SDR HYIA20121210001

- Difficulty date: December 8, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N67886
- Make and model: Cessna 402C
- Aircraft serial: 402C0435
- Aircraft time: 30,340 hours
- Engine: Cont TSIO520VB
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: B-Nut
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED A STEADY LOSS OF RT ENGINE OIL PRESSURE AFTER TAKEOFF.  ENGINE SHUTDOWN AND FEATHERED BEFORE OIL PRESSURE REACHED THE RED LINE.  DIVERTED BACK TO THE DEPARTURE.  DURING MX INSPECTION,   A LOOSE B-NUT WAS ALSO FOUND ON THE OIL PRESSURE LINE TO THE WASTE GATE. B-NUT TIGHTENED, AND ACFT RELEASED FOR SERVICE.
